# SDR DL72W954132

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Air Stair Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV ATL, TEMP REPAIR INSTALLED.  RT FWD CORNER OF AFT AIR STAIR CUT-OUT.  REPAIR NOT MARKED PERMANENT.  CORRECTION: REMOVED OLD REPAIR AND STARTED MAKING NEW REPAIR IAW M/M 53-30-0.  OK TO INSTALL.  VERIFIED TERMINATION OF CRACK PER P.S. 900-6-3 NR 1.  INSTALLED PERMANENT REPAIR PER M/M 53-30-0 PP 803-804.
